HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Markov property and cokernels of local operators

Files in This Item:
pre283.pdf1.08 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83430

Title: Markov property and cokernels of local operators
Authors: Iwata, K. Browse this author
Schäfer, J. Browse this author
Issue Date: 1-Mar-1995
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 283
Start Page: 1
End Page: 17
Abstract: We discuss Gaussian generalized random fields indexed by smooth sec­tions of vector bundles with respect to Markov properties. We propose a new set-up which is suitable for the present question and within which new phenomena are de­tected naturally. In particular, we give a counterexample to the belief that locality in the RKHS implies germ Markov property. We also prove the close connection between Markov property and cokernels of local operators. Furthermore we prove the Markov property for a very degenerate Gaussian random field.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69034
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University